# SDR USAA020037

- Difficulty date: January 9, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 55,463 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1.5 INCHES, STATION 1661 LBL 4.  INSTALLED T-CAP REPAIR AND FILLER ON FLOORBEAM PER SRM 53-00-51.  (M)
